American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60D05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Clément Hongler and Kalle Kytölä. Ising interfaces and free boundary conditions. J. Amer. Math. Soc. 26 (2013) 1107-1189.
Abstract, references, and article information   
View Article: PDF

[2] Christophe Garban, Gábor Pete and Oded Schramm. Pivotal, cluster, and interface measures for critical planar percolation. J. Amer. Math. Soc. 26 (2013) 939-1024.
Abstract, references, and article information   
View Article: PDF

[3] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wendelin Werner. The conformally invariant measure on self-avoiding loops. J. Amer. Math. Soc. 21 (2008) 137-169. MR 2350053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernard Shiffman and Steve Zelditch. Random polynomials with prescribed Newton polytope. J. Amer. Math. Soc. 17 (2004) 49-108. MR 2015330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Itai Benjamini and Oded Schramm. Percolation in the hyperbolic plane. J. Amer. Math. Soc. 14 (2001) 487-507. MR 1815220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Talagrand. Matching theorems and empirical discrepancy computations using majorizing measures . J. Amer. Math. Soc. 7 (1994) 455-537. MR 1227476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1